# SDR ASAA2017032520248

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,040 hours, 12,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INDICATED TEMP OF LEFT PACK OUTPUT IS OFF THE SCALE, HIGH.  ALL ZONES ARE CONTROLLABLE AND COMFORTABLE. DUCT PRESSURE IS BALANCED, 43 PSI. ACFT GROUNDED. WDM 21-61-51 AND AMM 21-51-60-400-801. VERIFIED TEMP NEEDLE ON INDICATOR PEGS OUT WHEN LEFT PACK SELECTED ON PANEL. CHECKED CONNECTOR D3920 AND LEFT PACK TEMP BULB T488. HIGH ERRATIC RESISTANCE VALUES AT PACK TEMP BULB READ. REMOVED AND REPLACED LEFT PACK TEMP SENSOR BULB. OPS TEST NORMAL.
